My Doctor prescribed 5mg of Norvasc for me a 48 year old male. I was taking atacand for 3 years and noticed it was causing me to feel tired and not working as well. I noticed swelling in my ankles and legs within a week of taking Norvasc and was told this was a side effect. I continued to excercise and do alot of walking but the problem became worse and I had to stop taking the medication. I firmly believe that the medication caused the swelling and discomfort .What would be a better substitute for the medication.
Novosac doesn't interact well with other medication!I had the same experience!dr ttook me off and put me on 40mg of floresimide (water tablet)in th morng and 20mg in th early afternoon!PLEASE see a Specialist!High Bloop pressure is dangerouse The watertablet on the other hand influence your sugar levels if you diabetic take xtra care!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Dec 2009 • 1 answer
Posted 22 Feb 2010 • 2 answers
High Blood Pressure - I take diovan 160 mg 2 x day, norvasc 20 mg 2x day and lasix 1x a day. My legs
Posted 25 Jun 2011 • 1 answer
Posted 25 Aug 2011 • 6 answers
Posted 25 Aug 2016 • 0 answers